# SDR VNAA0704006

- Difficulty date: April 13, 2007
- Submitted: April 20, 2007
- Operation: Air carrier
- Aircraft: N723PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10181
- Aircraft time: 5,888 hours, 5,771 cycles
- Engine: Ge CF348C1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Condition: Lightning Strike
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LIGHTNING STRIKE UPON POST FLIGHT INSPECTION.  MAINTENANCE PERFORMED AN EN ROUTE LIGHTNING STRIKE INSPECTION.  MAINTENANCE INSPECTED AND FOUND DAMAGE TO THE RIGHT HAND WINGLET.  MAINTENANCE REPAIRED ALL DAMAGE.  OPERATIONAL CHECKS WERE PERFORMED.  AIRCRAFT WAS RELEASED FOR SERVICE.
